# SDR DHL2006760515

- Difficulty date: March 3, 2006
- Submitted: March 26, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 950b S28-29l
- Part time: 65,281 hours, 38,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME AT STA 950B IS CORRODED AT WEB AND LOWER FLANGE BETWEEN STR 29L- 28L.  CUT OUT DAMAGED AREA AT FRAME LWR FLANGE BS 950B STR 29L-28L DIM:  6.75 X 2 INCHES.  FAB REPAIR DOUBLER FROM 7075 T6 .063 PO 9002695 DIM:  6.75 X 4.25 INCHES IAW B727 SRM 53-10-4 FIG 15.  TREATED AND PRIMED BARE METAL AND PART IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW B727 SRM 53-10-4 FIG 15.  REPAIR IS CATEGORY A.
